Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I have irregular periods and I am on medication. My husband is on anti depression drugs. Can I get pregnant ?

hello doctor ,am priya 34yrold, & got married in Nov19th 2010, got ma 1st period on 23rd nov 10 2nd period on jan 26th 11 ,3rd 5thmar 11, 4th april 11,& 5th on may 5th 11 and 6th on may 23rd 11 and doctor suggested me to take carnisure500mg for 20dys .... will it harm in getting pregnant doctor had prescribd 1st with fertly super100mg ,clomid progestrone , levtol 2.5mg& now carnisure ....and my husband is taking tablets for depression as follows Parkin ,Azur , Stalopam, Telma-H, Amlip-5, Matilda,Glizard...
Asked On : Mon, 20 Jun 2011
Answers:  3 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
welcome to healthcaremagic
yes u can very much a LH kit to know exactly your ovulation period and have intercourse on that day..your medications wont cause u problems..once u concieve the medications can be stopped..try to stop antidepressants gradually
Answered: Mon, 20 Jun 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
from your history it seems your periods are irregular
your doctor has given you proper medications for it.
you can also continue carnisure.
you can go for a follicular study to know the maturity of the follicles.and maintenance of sexual relationship during that period will improve your chances of pregnancy
also go for a semen analysis of your husband.
take care
Answered: Mon, 20 Jun 2011
I find this answer helpful
Internal Medicine Specialist Dr. Kiran Kumar's  Response
Hi Priya. Thanks for your query and for using Health care Magic

You are ovulation induction medications which increases the chances of pregnancy. Carnisure is L - Carnitine; its a supplement which does not have any side effects related to pregnancy or whatso ever.

Even the medicines which your husband is taking are without any side effects related to fertility or pregnancy.

Be reassured. You are on he right trac.
Wish you all the best

Thanks and Regards,
Dr Kiran
Answered: Mon, 20 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor